# SDR AALA201604199002

- Difficulty date: April 18, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N557UW
- Make and model: Airbus A321-231
- Aircraft serial: 5269
- Aircraft time: 12,204 hours, 4,945 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  ON CIDS SCREEN ITS SAYS, CHECK DOOR PRESS FOR DOOR 4L SERVICED DOOR ASSIST BOTTLE IAW AMM 52-10-00.
